Sleeping Problem

Sleeping problems can be you having trouble sleeping at night, finding it hard to fall asleep, or waking up frequently at night. The signs of a sleeping problem include the inability to focus in the day, daytime sleepiness, constant headaches, irritability, tiredness, and waking up too early.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have been taking tablet Amixide for the past 20 years, and I am experiencing sleeping problems now. Is prolonged use of tablet Amixide causing it?

Query: Hi doctor, I am 61 years old. I have been taking tablet Amixide at night for 20 years as advised by a psychiatrist. But now, I am facing sleep problems, including difficulty falling asleep and staying asleep. I am feeling anxious for this reason. I am also taking tablet Amlodac 0.5 mg in the mornin...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hi, Welcome to icliniq.com. Tablet Amixide is a combination of Amitriptyline and Chlordiazepoxide. The drug is a good anti-anxiety drug. But since you have been taking this for a long most likely, you have developed tolerance to this drug. So if even on taking medicine, your anxiety and sleep pr...  Read Full »

How do I overcome financial stress and sleep well?

Query: Hi doctor,I am in financial distress, so I am not able to concentrate on work or family. I am not able to sleep well. Please help.  Read Full »


Dr. Bharat Udey

Answer: Hello, Welcome to icliniq.com. As per your description, though it is difficult to conclude, it seems that you might be having a depressive episode secondary to your financial stress, as you reported difficulty in concentrating along with a reduced sleep. Depressive episodes can be either endogenous ...  Read Full »

My husband has sleep issues despite treatment. Kindly help.

Query: Hello doctor,My husband has had sleep issues for the past three months. We consulted a doctor the last month, and he recommended the tablet Lonazep 0.5 mg, but it has been a month since he started taking the medication. However, his condition has not improved, and he still has sleepless nights. I fe...  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hello, Welcome to icliniq.com. I can understand your situation. Your husband might have a major depressive disorder or underlying stress. There is non-pharmacological management for it. I suggest you try to follow the below guidelines to deal with it. He should exercise daily for 30 to 45 minute...  Read Full »

Will I get heart problems if I sleep late at night?

Query: Hi doctor, I have been going to bed between 1:40 am to 3:30 am for several months since last year. I sleep for several hours, wake up at 7 or 8 am, and go back to sleep from 10 or 11 am to 2 pm. I sleep with bad schedules, and I do not know how to break my bad habit. As a result, I get bad headaches...  Read Full »


Dr. Kaushal Bhavsar

Answer: Hi,Welcome to icliniq.com.Thanks for your question. I can understand your concern.Yes, this is an inferior sleep schedule. May I know the reason for this?Do sleep problems mean you do not get sleep on time?Do you have any job or family issues?Please reply to me with answers to the above-asked questi...  Read Full »

How to deal with nervousness and sleep trouble after sudden death of spouse?

Query: Dear doctor, My brother is suffering from nervousness, unknown fear, loss of concentration and no sleep during the whole night. He lost his wife four months ago due to sudden death. We have consulted a psychiatrist and he prescribed some medicines, but no relief yet. Give me suggestions.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. Your brother is probably suffering from complicated grief reaction or depression. Generally, medicines take some time to have a proper effect. If he has started the medicine in the last one week, then it is better to wait for a few more days.If he has already taken the...  Read Full »

Why do I wake up tired and with a headache every day?

Query: Hi, I sleep at 10 PM at night and get up at 7 AM. I am getting adequate sleep. But for the last few days, I wake up very tired in the morning and this is causing me to sleep in office. Please give me advice regarding this.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Thanks for posting a query at icliniq. The problem you described can be caused by multiple factors. One of them is subclinical viral infection that wisely affects during change of season. This is generally also associated with generalized myalgia, easy fatigability and decreased interest in work...  Read Full »

I am depressed and not able to sleep from the past 8 months. Please help.

Query: Hello doctor, I am not able to sleep from almost eight months now. I keep thinking, and questions keep running in my mind. I am also depressed. Please help.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. The problem of sleep and excessive thinking might be due to depression itself. For sleep problem, try to avoid caffeinated drinks after 5 PM. Go to bed after completing your work, get up in the morning on fixed time. In my opinion, you need to consult a psychiatrist ei...  Read Full »

Taking medicines for bipolar disorder, but unable to sleep. Is there any suggestions?

Query: Hello doctor, I am having bipolar disorder, on lithosun 1200mg, fluoxetine 20mg for the last 1 year. Working night shift since last month. Unable to maintain proper sleep. Please guide me.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Thanks for posting your query at icliniq. Fluoxetine is not the kind of medication that needs to be taken for straight one year in bipolar disorder except in some rare cases. Problem with sleep may indicate towards relapse of mania or mixed episode. At this moment you need to talk to a psych...  Read Full »

I have a doubt about the dosage of Sulpitac for schizophrenia. Please help.

Query: Hello Doctor, My brother (aged 18 years) has schizophrenia since two years. (Note : My father has schizophrenia who is under medication for nearly 25 to 30 years). The tablets prescribed by the doctor were Mirtaz 15 and Sulpitac 50. During this period he had an increased appetite and was obese. He ...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Thanks for posting your query at icliniq. After going through the detailed history of your brother, it seems that he is suffering from schizophrenia and he responds fairly to Sulpitac. It is also obvious that he had acute exacerbation of his illness after going through some sort of stressor (e...  Read Full »

Will 5-HTPn help to increase serotonin level? Suffering from sleeping problem, depression and anxieties.

Query: Dear Doctor, I have a problem of sleeping at a scheduled time. I always sleep in a different time and it is getting delayed every day, like a cycle. For example: If today I sleep at 9:00 pm, in few days I will be sleeping at 10:00 pm. And in a few weeks, I would sleep at 4:00 AM. I also have depress...  Read Full »


Dr. Ashish Khandelwal

Answer: Hi, Welcome to icliniq.com.Yes. There is relation between low serotonin level and depression and anxiety. What is more important is how significant symptoms of these problem you have, how much are you distressed from these and whether they cause interference in your daily life (socio occupational de...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.